# SDR YENA2024030400309

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 59,345 hours, 21,255 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Tachometer
- Part number: C201050002
- Part serial: 52893
- Condition: Failed
- Location: Mlg
- Part time: 66,238 hours, 23,791 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2613, ATL-LGA. (AIRCRAFT DIVERTED TO JFK). 'TRANSFERED ITEM, REF. LOG 3910901-1. BREAK AUTO BRAKE FAULT, AFTER TAKE OFF; REMOVED & REPLACED TECHOMETER IAW AMM 32-42-57. OPS CHECK GOOD AIRCRAFT OK FOR SERVICE.'
